# SDR 06FDEA1493

- Difficulty date: April 18, 2006
- Submitted: April 18, 2006
- Operation: Air carrier
- Aircraft: N491FE
- Make and model: Boeing 727-200
- Aircraft serial: 21529
- Aircraft time: 38,290 hours, 25,638 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Repair
- Condition: Misinstalled
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PREVIOUSLY REPAIR INSTALLED AT FWD CARGO COMPT DOOR EXTERNAL SKIN IS NOT CONFORMED WITH FAA APPROVED DATA.  REMOVED EXISTING REPAIR, FABRICATED REPAIR DOUBLER IAW SRM 52-00-3, INSTALLED DOUBLER REPAIR IAW SRM 51-30-2, REPAIR IS CLASSIFIED AS MAJOR PER FEDEX GMM 6-2-100.
